# SDR NOCA10506

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61474129
- Part serial: 0030
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE DEPLOYED ON GROUND.  REMOVED AND REPLACED L2 SLIDE IAW MM.
